A comment on: "Efficient propagation of shocks and the optimal return on money" release_jhyf4h5u2ng2bpjt5xlqgpzku4

by Pidong Huang, Yoske Igarashi

Published in Journal of Economic Theory by Elsevier BV.

2012   Volume 147, p382-388

Archived Files and Locations

application/pdf  209.9 kB
file_76rhxvcjivcmroxdgptay5qocm
web.archive.org (webarchive)
core.ac.uk (web)
application/pdf  211.4 kB
file_u3esa3z2czf6xbthaia43pcbzi
core.ac.uk (web)
mpra.ub.uni-muenchen.de (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2012
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-0531
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 29dcedcb-579d-4f2c-8296-bfecb2f08e83
API URL: JSON